# SDR MALA954596

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N439MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC722
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: 2782186057
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT NR 3240 - ON APPROACH TO MSP, THE RIGHT MAIN GEAR INTRANSIT LIGHT DID NOT ILLUMINATE UPON GEAR EXTENSION.  ALL OTHER INDICATIONS WERE NORMAL.  MAINTENANCE REPLACED THE LANDING GEAR INDICATOR.  SYSTEM OPERATED SATISFACTORILY.  (M)
